A description based on Schubert classes of cohomology of flag manifolds

Research output: Contribution to journalArticle

Abstract

We describe the integral cohomology rings of the flag manifolds of types Bn,Dn,G2 and F4 in terms of their Schubert classes. The main tool is the divided difference operators of Bernstein-Gelfand-Gelfand and Demazure. As an application, we compute the Chow rings of the corresponding complex algebraic groups, recovering thereby the results of R. Marlin.

Original languageEnglish
Pages (from-to)273-293
Number of pages21
JournalFundamenta Mathematicae
Volume199
Issue number3
DOIs
Publication statusPublished - Jul 3 2008
Externally publishedYes

Keywords

  • Chow rings
  • Flag manifolds
  • Schubert calculus

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A description based on Schubert classes of cohomology of flag manifolds'. Together they form a unique fingerprint.

  • Cite this